# SDR AALA202508125607

- Difficulty date: July 26, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 40,053 hours, 16,485 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 LOWER SUPPORT ARM FITTING WORN ALLOWING THE BEARING TO MIGRATE. REPLACED FITTING PER AMM 52-11-31.
